# SDR 2001UALA01798

- Difficulty date: August 23, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 37,661 hours, 14,231 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM STATION 1640, RBL 12 CORRODED. MAJOR REPAIR ACCOMPLISHED.  INSTALLED REINFORCING ANGLE REPAIR.
